Open Access
Translator Disclaimer
1999 Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness
Pierpaolo Soravia
Adv. Differential Equations 4(2): 275-296 (1999). DOI: 10.57262/ade/1366291416

Abstract

We prove general optimality principles for semicontinuous viscosity solutions of Hamilton-Jacobi equations. We also characterize the minimal nonnegative supersolution and the maximal subsolution null on a closed given set for a class of equations without uniqueness, including the degenerate eikonal equation and the Bellman equation of the linear quadratic control problem.

Citation

Download Citation

Pierpaolo Soravia. "Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness." Adv. Differential Equations 4 (2) 275 - 296, 1999. https://doi.org/10.57262/ade/1366291416

Information

Published: 1999
First available in Project Euclid: 18 April 2013

zbMATH: 0955.49016
MathSciNet: MR1674363
Digital Object Identifier: 10.57262/ade/1366291416

Subjects:
Primary: 49L25
Secondary: 35F20

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.4 • No. 2 • 1999
Back to Top